Alert archive / Hawaii / High Surf Warnings in 2017
High Surf Warning 12, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Oct 25, 2017, 12:39 AM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2017, 12:39 AM HST (10:39 UTC)
- Expired
- Oct 25, 2017, 8:56 PM HST
- In force
- 20 hr
- Issued by
- NWS Honolulu, HI
Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 10.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- -81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
705 WHHW40 PHFO 251039 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1239 AM HST WED OCT 25 2017 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI AND MOLOKAI AND NORTH FACING SHORES OF OAHU AND MAUI... ....HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU... .DANGEROUS BEACH CONDITIONS ARE EXPECTED ALONG EXPOSED NORTH AND WEST FACING SHORES OF THE SMALLER ISLANDS DUE TO LARGE SURF AND STRONG CURRENTS. HIZ001>003-007-008-012-013-017-019-020-252345- /O.UPG.PHFO.SU.Y.0040.000000T0000Z-171026T0400Z/ /O.NEW.PHFO.SU.W.0012.171025T1039Z-171026T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU- MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 1239 AM HST WED OCT 25 2017 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING, WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. * SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI NIIHAU AND MOLOKAI...AND NORTH FACING SHORES OF OAHU AND MAUI...20 TO 25 FEET. * TIMING...THROUGH THIS AFTERNOON. * HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES...AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF, SIGNIFICANT SHOREBREAK, AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. && $$ HIZ006-252345- /O.NEW.PHFO.SU.Y.0041.171025T1039Z-171026T0400Z/ WAIANAE COAST- 1239 AM HST WED OCT 25 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SURF...12 TO 18 FEET ALONG WEST FACING SHORES OF OAHU. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$
4 follow-up statements
060 WHHW40 PHFO 251322 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 322 AM HST WED OCT 25 2017 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI AND MOLOKAI AND NORTH FACING SHORES OF OAHU AND MAUI... .... HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU... .DANGEROUS BEACH CONDITIONS ARE EXPECTED ALONG EXPOSED NORTH AND WEST FACING SHORES OF THE SMALLER ISLANDS DUE TO LARGE SURF AND STRONG CURRENTS. HIZ001>003-007-008-012-013-017-019-020-260230- /O.CON.PHFO.SU.W.0012.000000T0000Z-171026T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU- MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 322 AM HST WED OCT 25 2017 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI NIIHAU AND MOLOKAI...AND NORTH FACING SHORES OF OAHU AND MAUI...20 TO 25 FEET. * TIMING...THROUGH THIS AFTERNOON. * HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES...AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF, SIGNIFICANT SHOREBREAK, AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. && $$ HIZ006-260230- /O.CON.PHFO.SU.Y.0041.000000T0000Z-171026T0400Z/ WAIANAE COAST- 322 AM HST WED OCT 25 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * SURF...12 TO 18 FEET ALONG WEST FACING SHORES OF OAHU. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$
931 WHHW40 PHFO 251756 CCA CFWHFO COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 756 AM HST WED OCT 25 2017 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI AND MOLOKAI AND NORTH FACING SHORES OF OAHU AND MAUI... ...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU... .A STORM LOW NORTH OF THE AREA PRODUCED A LARGE SWELL THAT IS NOW ROLLING THROUGH HAWAIIAN WATERS. THIS SWELL WILL PEAK TODAY...BUT SURF WILL LIKELY REMAIN ABOVE THE ADVISORY THRESHOLD TONIGHT. HIZ001>003-007-008-012-013-017-019-020-260230- /O.COR.PHFO.SU.W.0012.000000T0000Z-171026T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU- MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 756 AM HST WED OCT 25 2017 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI NIIHAU AND MOLOKAI...AND NORTH FACING SHORES OF OAHU AND MAUI...20 TO 25 FEET. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES...AND STRONG CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNELS DANGEROUS.. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY WELL AWAY FROM THE SHORELINE ALONG THE AFFECTED COASTS. && $$ HIZ006-260230- /O.COR.PHFO.SU.Y.0041.000000T0000Z-171026T0400Z/ WAIANAE COAST- 756 AM HST WED OCT 25 2017 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * SURF...12 TO 18 FEET ALONG WEST FACING SHORES OF OAHU. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG CURRENTS MAKING SWIMMING DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ DONALDSON
302 WHHW40 PHFO 260134 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 PM HST WED OCT 25 2017 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI AND MOLOKAI AND NORTH FACING SHORES OF OAHU AND MAUI... ...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU... .A LARGE NORTH NORTHWEST SWELL WILL KEEP SURF HEIGHTS ABOVE WARNING LEVELS FOR MOST NORTH FACING SHORES TONIGHT AND ABOVE ADVISORY LEVEL FOR OAHU WEST FACING SHORES. SURF WILL DECLINE SHOULD DROP OFF BY THURSDAY MORNING BUT MAY REMAIN ABOVE ADVISORY LEVEL HEIGHTS INTO THURSDAY. A LARGE...LONG PERIOD NORTHWEST SWELL IS DUE TO ARRIVE LATE THURSDAY NIGHT. HIZ001>003-007-008-012-013-017-019-020-261445- /O.EXT.PHFO.SU.W.0012.000000T0000Z-171026T1600Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU- MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 334 PM HST WED OCT 25 2017 ...HIGH SURF WARNING NOW IN EFFECT UNTIL 6 AM HST THURSDAY... * SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI NIIHAU AND MOLOKAI...AND NORTH FACING SHORES OF OAHU AND MAUI...20 TO 25 FEET. SURF MAY CONTINUE ABOVE ADVISORY LEVELS ALONG THESE SHORELINES INTO THE DAY THURSDAY. * TIMING...THROUGH TONIGHT. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES...AND STRONG CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNELS DANGEROUS.. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF, SIGNIFICANT SHOREBREAK, AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS. && $$ HIZ006-261445- /O.EXT.PHFO.SU.Y.0041.000000T0000Z-171026T1600Z/ WAIANAE COAST- 334 PM HST WED OCT 25 2017 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... * SURF...12 TO 18 FEET ALONG WEST FACING SHORES OF OAHU. * TIMING...THROUGH TONIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG CURRENTS MAKING SWIMMING DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$ FOSTER
125 WHHW40 PHFO 260656 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 856 PM HST WED OCT 25 2017 ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF KAUAI NIIHAU AND MOLOKAI AND NORTH FACING SHORES OF OAHU AND MAUI... .A LARGE NORTH-NORTHWEST SWELL WILL KEEP ADVISORY LEVEL SURF ALONG THE NORTH AND WEST FACING SHORES OF KAUAI...NIIHAU...AND MOLOKAI AND THE NORTH FACING SHORES OF OAHU AND MAUI TONIGHT. THIS CURRENT SWELL SHOULD CONTINUE TO TREND DOWN THROUGH THURSDAY BEFORE ANOTHER VERY LARGE NORTHWEST SWELL ARRIVES LATE THURSDAY. HIZ001>003-007-008-012-013-017-019-020-261600- /O.CAN.PHFO.SU.W.0012.000000T0000Z-171026T1600Z/ /O.NEW.PHFO.SU.Y.0042.171026T0656Z-171026T1600Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU- MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST- MAUI CENTRAL VALLEY-WINDWARD HALEAKALA- 856 PM HST WED OCT 25 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST THURSDAY... ...HIGH SURF WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. THE HIGH SURF WARNING HAS BEEN CANCELLED. * SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI NIIHAU AND MOLOKAI...AND NORTH FACING SHORES OF OAHU AND MAUI...12 TO 18 FEET. SURF WILL BEGIN TO RISE AGAIN LATER THURSDAY FROM A NEW VERY LARGE NORTHWEST SWELL. * TIMING...THROUGH TONIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS. OCEAN CONDITIONS CAN BE DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ HIZ006-260800- /O.CAN.PHFO.SU.Y.0041.000000T0000Z-171026T1600Z/ WAIANAE COAST- 856 PM HST WED OCT 25 2017 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH SURF ADVISORY. SURF HAS FALLEN BELOW THE ADVISORY LEVEL ALONG THE WEST FACING SHORES OF OAHU. HIGH SURF ADVISORY IS NO LONGER NEEDED. $$
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Oct 24, 10:25 PM HST, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 24, 10:25 PM HST, 2 hours 14 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Honolulu HI 1025 PM HST Tue Oct 24 2017 .SYNOPSIS... Locally heavy showers and a slight chance of thunderstorms associated with a slow moving front may lead to flash flooding over the Big Island tonight and possibly into Wednesday. The front will remain stationary just to the west of Big Island tonight before shifting eastward across the Big Island late Wednesday and Wednesday night. Deep moisture will linger over or near the Big Island through Thursday, keeping shower chances highest over the eastern end of the State. Cooler and drier conditions with north winds will prevail across Kauai and Oahu through the rest of the week, and will slowly track onto Maui County by late in the day on Wednesday or Wednesday night. Weaker winds, more humid weather, and increasing shower coverage may move back across the island chain this weekend and early next week. && .DISCUSSION... Currently at the surface, a strong 999 mb low is centered around 675 miles north of Kauai, with a trailing cold front extending southward through the Alenuihaha Channel between Maui and the Big Island, where it has become nearly stationary. Additionally, a weak low is evident in satellite imagery around 350 miles due south of the Big Island. Meanwhile, a 1021 mb high is centered around 1400 miles west-northwest of Kauai, with ridging nosing into the western end of the island chain. Light northerly winds have overspread the smaller islands, while light southerly winds continue across the Big Island. Infrared satellite imagery shows mostly cloudy to overcast conditions to the east of Oahu, with generally partly cloudy conditions across Oahu and Kauai. Radar imagery continues to show scattered light showers streaming northward across Maui County, with shower coverage increasing over south and southeast sections of the Big Island. Deeper convection is also evident in satellite imagery developing along the stationary front to the southwest of the Big Island. Main short term concern revolves around the potential for heavy rainfall and flooding overnight and possibly lingering into the day on Wednesday across the Big Island. Tonight through Thursday night, Model solutions are in fairly good agreement showing the front remaining nearly stationary between Maui and the Big Island tonight. The front should then get kicked slowly eastward across the Big Island late Wednesday and Wednesday night as the upper level trough axis currently just west of the State, shifts eastward. At the same time, the weak low due south of the Big Island will lift steadily northward tonight and Wednesday, with the low merging with the weak front or frontal remnants just east of the Big Island late Wednesday night through Thursday night. Light to moderate northerly winds are expected across the smaller islands through the period, while light southerlies over the Big Island shift around to the north late Wednesday and Wednesday night as the front gets kicked eastward. Scattered showers will continue to stream northward across Maui County and the Big Island tonight and Wednesday, with the showers driven by isentropic ascent over Maui County and the combination of large scale ascent and deep tropical moisture over the Big Island. Given the convection developing along the stalled front to the southwest of the Big Island, some heavier showers and isolated thunderstorms can't be ruled out here overnight and Wednesday. Will keep the Flash Flood Watch in place for the Big Island tonight, and re-evaluate if this will need to be extended through the day on Wednesday with the 4 AM forecast package. The deeper moisture and best forcing for ascent will shift east of the Big Island Wednesday night through Thursday night, leading to a decrease in shower coverage across Maui County and the Big Island, with the shower focus shifting into mainly windward areas. Across Oahu and Kauai, a drier northerly flow should keep showers light and confined to mainly windward (north facing slope) areas through the period. Friday through next Tuesday, Details become much less clear in the extended portion of the forecast with notable differences between the reliable model guidance along with poor run to run continuity. Generally, the models suggest that a lingering trough of low pressure and associated deep moisture east of the Big Island, will begin to shift westward and back across the island chain over the weekend into early next week. For now will take a blended forecast approach, which would suggest we would see an increase in shower coverage moving from east to west across the islands over the weekend into early next week. Additionally, we should see an increase in humidity as winds once again shift around to the southeast and south as another cold front approaches from the northwest. && .AVIATION... A band of clouds and showers continues to produce MVFR conditions over Maui, Molokai and Lanai this evening. Cloud ceilings will remain low enough overnight to produce Tempo Mountain Obscurations and AIRMET Sierra remains in effect. Light icing will continue to linger within this deep moisture layer between 150/250 over Maui County and the Big Island overnight. This band of clouds and showers will slowly lift northward over the next 24 hours with drier conditions returning to the island chain. && .MARINE... A front in the Alenuihaha Channel this evening will be moving slowly eastward through Wednesday, finally clearing the Big Island Wednesday night. The front is expected to stall and weaken to a trough over the eastern offshore waters during the second half of the week. A large north-northwest swell, generated by a strong low pressure system 600 nm north of Kauai, is spreading across the island waters this evening. This swell is large enough to warrant a high surf advisory for the north and west facing shores of most islands. This advisory is good through 6 pm HST Wednesday. This swell has also prompted the issuance of a Small Craft Advisory (SCA) for above normal seas. The SCA is good through Wednesday night. The swell will be peaking tonight and Wednesday morning before trending down. A much larger, northwest swell (320 degrees) is set to arrive as early as Thursday. This swell originated from once Typhoon Lan in the northwest Pacific several days ago. Wave model guidance projects a warning-level surf event for the north and west facing shores with long-period forerunners peaking on Friday. A moderate size northwest swell is expected to come in Tuesday of next week. The south facing shores will be getting some small pulses mainly from the southeast through Friday. After that, the surf will trend smaller. For more detailed information on the surf for Oahu, see the latest collaborative forecast at: www.prh.noaa.gov/hnl/pages/SRF.php. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Advisory until 6 PM HST Wednesday for Niihau-Kauai Windward-Kauai Leeward-Oahu North Shore-Oahu Koolau-Molokai-Maui Windward West-Maui Central Valley-Windward Haleakala. Flash Flood Watch until 6 AM HST Wednesday for Big Island. High Wind Warning until 6 AM HST Wednesday for Big Island Summits. Small Craft Advisory until 6 AM HST Thursday for Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel- Oahu Windward Waters-Kaiwi Channel-Maui County Windward Waters- Big Island Windward Waters. && DISCUSSION...Jelsema AVIATION...Bohlin MARINE...Lau
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 12:39 AM HST | High Surf Advisory | HFO | Honolulu | 20 hr |
Nearby
High Surf Warnings in Hawaii, 2017Every high surf warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.